# SDR DALA2019081504763

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,169 hours, 36,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOTS OF CORROSION ON WASTE SRVC TRAY PANEL.   CORROSION WAS REMOVED PER B717-200 SRM 51-10-04-0G AND REMAINING THICKNESS IS 0.030";  OUT OF LIMITS IAW SRM 53- 00-00-1A ALLOWABLE DAMAGE PAR. 4 FIG-.103. WASTE SRVC TRAY PANEL WAS REPLACED IAW DWG 5965767-7,  SRM 51-41-05-0G, AND 51-41-02-0G.
